# SDR SWIA200819630

- Difficulty date: May 15, 2008
- Submitted: May 19, 2008
- Operation: Air carrier
- Aircraft: N224SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120294
- Aircraft time: 30,856 hours, 40,178 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Binding
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR HANDLE IS DIFFICULT TO CLOSE AND OPEN, FLIGHT NR 3614.  INSPECTED, CLEANED AND OPERATED CABIN DOOR FROM INSIDE AND OUTSIDE WITH NO DISCREPANCIES NOTED.
